scientific article; zbMATH DE number 5254821

From MaRDI portal
Revision as of 10:25, 9 February 2024 by Import240129110113 (talk | contribs) (Created automatically from import240129110113)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:5451847

zbMath1137.94330MaRDI QIDQ5451847

Liwen Qian, Hidemitsu Ogawa

Publication date: 27 March 2008

Full work available at URL: http://stsip.org/pdf/vol04/no2/vol04no2pp121-139.pdf

Title: zbMATH Open Web Interface contents unavailable due to conflicting licenses.



Related Items (10)







This page was built for publication: